On the higher exponent of linear systems with perturbations power integrable or small in mean with a monotone weight
Differencialʹnye uravneniâ, Tome 42 (2006) no. 4, pp. 463-467
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_4_a4,
author = {N. V. Kozhurenko},
title = {On the higher exponent of linear systems with perturbations power integrable or small in mean with a monotone weight},
journal = {Differencialʹnye uravneni\^a},
pages = {463--467},
year = {2006},
volume = {42},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_4_a4/}
}
TY - JOUR AU - N. V. Kozhurenko TI - On the higher exponent of linear systems with perturbations power integrable or small in mean with a monotone weight JO - Differencialʹnye uravneniâ PY - 2006 SP - 463 EP - 467 VL - 42 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_4_a4/ LA - ru ID - DE_2006_42_4_a4 ER -
N. V. Kozhurenko. On the higher exponent of linear systems with perturbations power integrable or small in mean with a monotone weight. Differencialʹnye uravneniâ, Tome 42 (2006) no. 4, pp. 463-467. http://geodesic.mathdoc.fr/item/DE_2006_42_4_a4/